# SDR CA030424008

- Difficulty date: April 14, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Doug DC-9-83
- Aircraft time: 15,051 hours
- Engine: Pwa JT8D219
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: 2C610Y20RD
- Condition: Chafed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) AUTO PILOT AND AUTO THROTTLE DISENGAGES C/B C-18 POP OUT. THE DFGS AND AILERON SERVO WERE REPLACED AND FUNCTIONAL CHECK WERE CARRIED OUT, AIRCRAFT RETURN TO SERVICE. ON THE SECOND FLIGHT AUTO PILOT NR 1 TRIP ALONG WITH THE AUTO THROTTLE AND C/B C18 POP OUT. AIRCRAFT STARTED TO OSCILLATED IN FLIGHT. QR A COMPLETED YAW DAMPER OFF RUDDER HYD LEVER - MAN. OSCILLATION STOP.WIRE 2C610Y20RD FOUND SHAFING ATUPPER SECTION OF VERTICAL FIN (28 VAC FEED FOR RT ELEVATOR POSITION SENSOR). WIRE ISOLATED AND AREPAIRED. SYSTEM CHECK SERVICEABLE IAW MM 22-00-00 P202.
